# SDR NOCA03207

- Difficulty date: February 3, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT FLOOR LIGHTING IS INOP FROM ROW 28ABC TO ROW 32ABC.  REMOVED AND REPLACED THE POWER SUPPLY FUSE PER TASK 33-51-07-962-071.  OPS CHECKS GOOD.
